Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A Banach algebra of functions with bounded $ n$th differences


Authors: John T. Daly and Philip B. Downum
Journal: Trans. Amer. Math. Soc. 223 (1976), 279-294
MSC: Primary 46J10
MathSciNet review: 0425616
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several characterizations are given for the Banach algebra of $ (n - 1)$-times continuously differentiable functions whose $ (n - 1)$st derivative satisfies a bounded Lipschitz condition. The structure of the closed primary ideals is investigated and spectral synthesis is shown to be satisfied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0425616-9
Keywords: nth differences, Lipschitz bound, closed primary ideals, higher order point derivations, spectral synthesis
Article copyright: © Copyright 1976 American Mathematical Society